# SDR ABXA050187

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 72,335 hours, 18,439 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140T24232A
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

1ST CABIN WINDOW AFT OF OVERWING EMERGENCY EXIT LEFT SIDE WAS MISSING A PIECE OF THE OUTER PANE.  REMOVED AND REPLACED BROKEN WINDOW AFT OF LEFT EMERGENCY EXIT DOOR IAW B767 AMM 56-21-01-4.
